ophthalmologist-icon
Irritation in eye
I've been directed by an opthalmologist to use Talimus ointment on my eyelids. But after applying it, there was a burning sensation for a long time. Should I continue? I would see the doctor in the wekkend but wanted some advice before.
171 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Vaibhev Mittal
Ophthalmologist/ Eye Surgeon 9 yrs exp Sangrur

Free 3 day follow up

Chat Now

₹300 for 24 hrs

U can use tacriment ointment which has less side effects
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Sharath Kumar K N
General Physician Mandya
Hello, these are the common side effects of talimus ointment - Cough, fever, general aches and pains headache, itching skin—in children loss of appetite, skin burning, skin flushing in areas of ointment application when drinking alcohol, sneezing, weakness. You can continue the ointment with these common side effects,, consult your doctor as usual.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.